I AM A 34 YEAR OLD FEMALE WHO WAS DIAGNOSED WITH HASHIMOTO'S LAST YEAR, MY TSH AT DIAGNOSIS WAS 106.55.
IT THEN (with medication) WAS DROPPED TO 0.00 IN ABOUT 7 WEEKS WHICH IS WHERE IT HAS STAYED FOR ALMOST A YEAR.
NOW WITH .50mcg OF LEVOTHYROXIN EVERYDAY IT IS UP TO 0.76 AND MY DR IS CONVINCED THAT I SHOULD BE "ALL BETTER" BECAUSE I AM "IN THE NORMAL RANGE".
HOWEVER - I AM NOT BETTER.
I GET "THYROID TIRED" AT ABOUT 3:00pm EVERY DAY AND IT CARRIES THROUGH OUT THE NIGHT.
I HAVE NOT LOST ANY OF THE 74lbs I GAINED IN A 5 MONTH SPAN AND I HAVE MUSCLE PAIN AND WEAKNESS AS BEFORE (but not as severe)... I JUST DO NOT FEEL RIGHT.
I READ SOMEWHERE THAT THE T3 ALSO NEEDS TO BE TREATED IN SOME PEOPLE AND I ALSO READ THAT IT IS SUGGESTED TO DO A TSP. OF IODINE EVERYDAY TO HELP WITH ENERGY - I HOWEVER (of course) AM ALLERGIC TO IODINE.
I HAVE ALSO HEARD THAT A THYROIDECTOMY IS A GOOD ANSWER, BUT I DON'T BELIEVE THAT I AM A CANDIDATE BECAUSE "I'M IN NORMAL RANGE".
PLEASE HELP... I'M TIRED OF ALWAYS BEING TIRED.
I am not an expert, but my GP and my Endo both told me this;
If it took you a year to get diagnosed and treated, it could take a year to regain your health. Sort of a "rule of thumb" thing I keep trying to ignore, but I think they may be right.
Your TSH did not jump from normal to 106.55 in a month. It took a long time to climb that high. It may take several more months for you to recover.
You may not realize the damage that your body incurred as your TSH rose above limits and kept climbing. It has been beat up badly, and it needs time to heal.
Levothyroxine is a generic, isn't it? If I'm wrong, sorry.
You need to ask your doctor about getting you off a generic, and onto a name brand hormone replacement. Generics are unpredictable, and not worth the money you save.
You may be right about the T3. Has your doctor checked it lately? Some people have problems converting T4 to T3. It is not usually the case, but it is worth looking into.
It's also possible that you are getting some symptoms from the fillers in the Levothyroxine. Some people are allergic to certain fillers in certain drugs.
Maybe a change in medication would do the trick for you.
Hope you feel better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.